Jump-preserving regression and smoothing using local linear fitting: A compromise

Gijbels, Irène, Lambert , Alexandre, Qiu , Peihua . Annals of the Institute of Statistical Mathematics 2007. 59 (2) :235-272

Locate this article in:

Bibtex

@article{CIS-216041,
  Author = {Gijbels, Irène and Lambert , Alexandre and Qiu , Peihua},
  Title = {Jump-preserving regression and smoothing using local linear fitting: A compromise},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {59},
  Number = {2},
  Year = {2007},
  Pages = {235--272},
  Keywords = {Consistency, Nonparametric regression, local linear fit, jump-preserving estimation, weighted residual mean square}
}

Similar articles